Thank you for your question and the pictures.
It is interesting that you have residual effects at 18 months.
I recommend that you seek dissolution with Vitrase.
If you sill have bumps from the injections after this many months then I would definitely have these bumps removed through Vitrase injections. Best, Dr. Green
Juvederm in the lips typically lasts an average of 6 months due to the amount of movement in that area. It breaks down faster there than any other area of the face due to movement while eating, kissing, talking etc. I would not expect for you to have any product left in your lips after 18 months. However, since Juvederm is a Hyaluronic Acid filler, it can be dissolved using an enzyme as an easy fix. I am not familiar with any kind or "laser". You could always go for a second opinion with another Dr if you are not happy with your current one.
This can easily be reversed with an enzyme called hyaluonidase and steroid injections. Cannula injections help to limit the issues. Best, Dr. Emer.
I am sorry to hear about your experience. Juvederm can leave lumps/bumps if not injected properly. However, Juvederm usually only lasts around a year. I am not aware of a laser which will dissolve the Juvederm. The only thing I would recommend is what is known as hyaluronidase which will dissolve any hyaluronic acid based filler, such as Juvederm. I would recommend you see a board certified dermatologist or plastic surgeon to evaluate the lumps to see if they might possibly be scar tissue and thus treated appropriately.
I'm sorry to hear that your experience with Juvederm did not go well. Palpable bumps in the lip after Juvederm injection are typically caused by placing the product too superficial or in a bolus manner. I'm not aware of any laser that can dissolve Juvederm, but there is a product called hyaluronidase that can be injected into the area of concern. The hyaluronidase can dissolve the material in a matter of hours. Since a year has passed, you may have an area of chronic scar tissue. This might respond to a small steroid injection. Please visit with a board certified plastic surgeon to address this matter.